# SDR 2012F00171

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,601 hours, 39,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AT 800 FL THE LT AC SUPPLY DUCT TEMP HIGH CAUTION LIGHT CAME ON.  COMPLIED WITH QRH AND TURNED PACK OFF.  ATTEMPTED TO RESET PACK AT 250FL AND CLIMBED SAME INDICATION PRESENTED ITSELF ON EOAP.
